News
Yasuhiro Fujita, Hitoshi Ishii, Paola Loreti, Asymptotic Solutions of Hamilton-Jacobi Equations in Euclidean n Space, Indiana University Mathematics Journal, Vol. 55, No. 5 (2006), pp. 1671-1700 ...
An asymptotic expansion in powers of small dimensionless dispersion coefficient is sought to solve an initial value problem posed for an advection diffusion equation modeling orientation of pulp ...
ES_APPM 420-1: Asymptotic and Perturbation Methods in Applied Mathematics VIEW ALL COURSE TIMES AND SESSIONS Description Most mathematical models do not admit exact solutions. Asymptotic and ...
The graph below shows the total number of publications each year in Stochastic Differential Equations and Asymptotic Analysis in Finance.
Some results have been hidden because they may be inaccessible to you
Show inaccessible results